MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION REBEL; STENT, CORONARY

BOSTON SCIENTIFIC CORPORATION REBEL; STENT, CORONARY
Model Number 10273
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that stent damage occurred.A 20 x 2.50 rebel stent was selected for use.However, when the device was taken out from the package, the stent was damaged.The procedure was completed with another of same device.There were no patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A2 - age at time of event: 18 years or older.Device evaluated by mfr.: returned product consisted of a rebel bms balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.There was blood in the inflation lumen.The balloon was tightly folded.The inner shaft was buckled 79mm from the tip.There was a hole in the buckled area.The damage was consistent with an interaction from a guidewire.The stent was damaged.Inspection of the remainder of the device presented no other damage or irregularities.

Brand Name
REBEL
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11123705
Report Number2134265-2020-18449
Device Sequence Number17078785
Product Code MAF
UDI-Device Identifier08714729843832
UDI-Public08714729843832
Combination Product (Y/N)N
PMA/510(K) Number
P130030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/20/2023
Device Model Number10273
Device Catalogue Number10273
Device Lot Number0025453352
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2021
Initial Date Received by Manufacturer 12/18/2020
Supplement Date Received by Manufacturer01/28/2021
Initial Report FDA Received Date01/06/2021
Supplement Report FDA Received Date02/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1